# SDR NACA2013032700001

- Difficulty date: March 27, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 72,136 hours, 55,057 cycles
- Engine: Pwa JT8D15A
- Engine time: 59,560 hours, 30,632 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO NR 1 ENGINE OIL FILTER BY-PASS LIGHT ILLUMINATING DURING TAKEOFF ROLL.  REPLACED MAIN OIL FILTER.  RAN ENGINE, NO LEAKS NOTED.  P&WMM 72-61-00-430-00.
